MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760110DIUU-JP
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the field service engineer evaluated the ventilator and replaced the pressure solenoid printed circuit board (pcb).The ventilator passed all testing per manufacturer¿s specifications.If the replaced part is returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the 760 ventilator generated an alarm and the safety valve opening indicator was found to be illuminated.It was reported that the ventilation stopped.The patient was placed on an alternate ventilator and was not harm as result of the event.
 
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.The pressure solenoid printed circuit board (pcb) was returned and available for evaluation.Visual inspection noted no abnormalities.Functional testing isolated the fault to component q6 on the pcb.It was reported that the 760 ventilator generated an alarm and the safety valve opening indicator was found to be illuminated.The reported issue was confirmed.The most likely cause was isolated to electronic component q6.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key10260962
Report Number8020893-2020-00100
Device Sequence Number14127604
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-760110DIUU-JP
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1